# SDR K11A2019032629005

- Difficulty date: January 27, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 39,714 hours, 21,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R/H FASTENER HOLE JUST BELOW FLOOR HAS A CRACK.
